# SDR 2007UALA00960

- Difficulty date: March 30, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 23,943 hours, 9,791 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 32145410
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EPSU BATTERY FAULT & EPSU BATTERY L DISPLAYED ON PTP.  REPLACED BATTERY.
